Pacific Journal of Mathematics

Contributions to Boolean geometry of $p$-rings.

Robert A. Melter

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 995-1017.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033994

Mathematical Reviews number (MathSciNet)
MR0174500

Zentralblatt MATH identifier
0154.03302

Subjects
Primary: 06.60

Citation

Melter, Robert A. Contributions to Boolean geometry of $p$-rings. Pacific J. Math. 14 (1964), no. 3, 995--1017. https://projecteuclid.org/euclid.pjm/1103033994


Export citation

References

  • [1] David Ellis, Autometrized Boolean algebras I, II, Canadian J. Math. 3 (1951), 87-93 and 145-147.
  • [2] David Ellis, Geometry in abstract distance spaces, Mathematical Publications (Debrecen),, (1951), 1-25.
  • [3] R. F. Keller, A lattice valuation for simple and semi-simple algebras, Doctoral Dis- sertation, University of Missouri (1962).
  • [4] C. J. Penning, Boolean Metric spaces, Doctoral Thesis, Technische Hogeschool te Delft, (I960).
  • [5] G. Raussnitz, Zur theorie der congruenzen hoheren grades, Mathematische und Naturwissenschaftliche Berichte aus Ungarn, I (1882-1883), 266-278.
  • [6] M. H. Stone, The theory of representations for Boolean algebras, Trans. Amer. Math. Soc. 40 (1936), 37-111.
  • [7] J. L. Zemmer, Some remarks on p-rings and their Boolean geometry, Pacific J. Math%> 6 (1956), 193-208.